MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION GO AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION GO AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number GBG502S15
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Cancer (3262)
Date of Event 02/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging an issue related to a bipap device's sound abatement foam.The patient observed black particles blowing out of the device.The patient was diagnosed with cancer.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of black particles blowing out of the device related to a cpap device's sound abatement foam.The patient was diagnosed with cancer.No medical intervention was specified.Since there is no customer information, the manufacturer believes they will be unable to gather information.The manufacturer is submitting an updated report at this time.If pertinent information becomes available to the manufacturer at a later date, a follow-up report will be filed.
 
Additional Manufacturer Narrative
Additional information was received on 02/18/2025.The device was returned to the manufacturer's service center for further evaluation.There was no mention of visual findings to the external part of the device.The internal aspect of the device was inspected.The device powered on, and the airflow was confirmed.The device's downloaded logs were reviewed.The manufacturer concludes that the customer allegation could not be confirmed and there was no visible foam degradation.The unit has been scrapped.Sections d8, d9, h3 and h6 updated.

Brand Name
DREAMSTATION GO AUTO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7243512041
MDR Report Key13581387
Report Number2518422-2022-06935
Device Sequence Number5644457
Product Code BZD
UDI-Device Identifier00606959048676
UDI-Public00606959048676
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGBG502S15
Device Catalogue NumberGBG502S15
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Supplement Date Received by Manufacturer11/08/2023
02/18/2025
Initial Report FDA Received Date02/22/2022
Supplement Report FDA Received Date11/08/2023
10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown